# SDR DALA2023040502646

- Difficulty date: March 20, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N315DN
- Make and model: Airbus A321-211
- Aircraft serial: 7436
- Aircraft time: 17,906 hours, 8,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3015 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE AT SEAT 17C. CORRECTIVE ACTION: INSTALL NEW ASSEMBLY. OK FOR SERVICE. (2679851)
